Skip to main content

Homogenization and Asymptotics for Small Transaction Costs: The Multidimensional Case

Author(s): Possamaï, D; Soner, H Mete; Touzi, N

To refer to this page use:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPossamaï, D-
dc.contributor.authorSoner, H Mete-
dc.contributor.authorTouzi, N-
dc.identifier.citationPossamaï, D, Soner, HM, Touzi, N. (2015). Homogenization and Asymptotics for Small Transaction Costs: The Multidimensional Case. Communications in Partial Differential Equations, 40 (11), 2005 - 2046. doi:10.1080/03605302.2015.1053916en_US
dc.description.abstract© 2015, Taylor & Francis Group, LLC. In the context of the multi-dimensional infinite horizon optimal consumption investment problem with small proportional transaction costs, we prove an asymptotic expansion. Similar to the one-dimensional derivation in our accompanying paper, the first order term is expressed in terms of a singular ergodic control problem. Our arguments are based on the theory of viscosity solutions and the techniques of homogenization which leads to a system of corrector equations. In contrast with the one-dimensional case, no explicit solution of the first corrector equation is available and we also prove the existence of a corrector and its properties. Finally, we provide some numerical results which illustrate the structure of the first order optimal controls.en_US
dc.format.extent2005 - 2046en_US
dc.relation.ispartofCommunications in Partial Differential Equationsen_US
dc.rightsAuthor's manuscripten_US
dc.titleHomogenization and Asymptotics for Small Transaction Costs: The Multidimensional Caseen_US
dc.typeJournal Articleen_US

Files in This Item:
File Description SizeFormat 
Homogenization and Asymptotics for Small Transaction Costs The Multidimensional Case.pdf818.92 kBAdobe PDFView/Download

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.